# SDR USAA2010102992445

- Difficulty date: October 24, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 73,046 hours, 13,532 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C2 - MAJOR REPAIR - CORROSION ON UPPER CHORD OF FLOORBEAM AT BS 1480 BETWEEN RBL 37 TO RBL 43.  REPAIRED FLOORBEAM AT BS 1480 BETWEEN RBL 37 TO RBL 43 IAW B767 SRM 53-00-51.
